# SDR XGN2007F00003

- Difficulty date: October 10, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712A
- Part serial: 2628724
- Condition: Cracked
- Location: Engine
- Part time: 990 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CYLINDER HEADS.  (K)
